MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE, FIXATION, BONE
Model Number 02.107.202
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a procedure open reduction internal fixation distal humerus and olecranon was performed.A right-side olecranon plate may have been implanted into a left elbow.When restocking implants used in the case a few days later it was noticed that the right side plate was missing even though we had billed for, and re-ordered a plate for the left side.The surgery was on the left arm, but there was a right side plate missing.The surgeon commented that the x-ray confirmed a right-sided plate was indeed implanted on the left olecranon.The surgeon was not planning any further treatments, saying the plate fit the bone well and is in a satisfactory position.The procedure was successfully completed.There were no fragments generated and no surgical delay reported.This report is for one (1) 2.7mm/3.5mm va-lcp olecranon pl 2h/rt/90mm.This is report 1 of 1 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11229326
Report Number2939274-2021-00466
Device Sequence Number3512218
Product Code HRS
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2020
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1